# SDR FDEA201008052828

- Difficulty date: August 5, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005187GF
- Condition: Mismanufactured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 187GF DOES NOT CONFORM TO DWG SRZ 25-011.  FABRICATED NEW FLOORBOARD 187 GF IAW DWG SRZ 25-005, REV "H" AND SRZ 25-011,   REV "C".
